# SDR ASOA20161116162A

- Difficulty date: November 16, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 25,576 hours, 25,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 409-558
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND SEAT TRACK RB L9 CORRODED BETWEEN BS 409+128 - 558.  REPAIRED THE SEAT TRACK IAW EC/TC REO 601R-53-00-530 & GREO 601R-53-00-485 REV B.
